# SDR ASAA2015071912503

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 9,292 hours, 2,960 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EXPERIENCED A LT FMC FAILURE, PERFORMED QRC PROCEEDURE AND WERE NOT ABLE TO REGAIN LT FMC BOTH FMC ON RIGHT.  ACFT GROUNDED.  ACCOMPLISHED TASK 34-61-836, RESTORED OPERATION OF LT FMC.
